# SDR MALA976564

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Fitting
- Part number: L38710SA
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYD CAUTION LIGHT ON, MAIN ACC PRESS 0, HYD QUANTITY 0, EMERGENCY ACC 3000, IB/OB BRAKE PRESSURE REMAINED 3000 UNTIL BRAKE USE ON LANDING.  USED EMERGENCY EXTENTION FOR GEAR AS PER QRH.  MAINTENANCE REPLACED LT/RT SEP BOLT AND SWIVEL FITTING PN L38710SA.  ALL CHECKS GOOD.
